# SDR DALA12007003129

- Difficulty date: September 6, 2012
- Submitted: September 12, 2012
- Operation: Air carrier
- Aircraft: N329NB
- Make and model: Airbus A319-114
- Aircraft serial: 1543
- Aircraft time: 30,280 hours, 15,760 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO FLOOR PANEL 131AF IS DELAMINATED.  NEW FLOOR PANEL INSTALLED IAW SRM 51-72-11.
